# SDR 97ZZZX1973

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N195ER
- Make and model: Mooney M20J
- Aircraft serial: 243256
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Firewall
- Part time: 5,769 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AND REPAIRING INOPERABLE PANEL LIGHTS, DISCOVERED NUMEROUS ELECTRICAL WIRES BURNED AND SHORTED.  THE PANEL LIGHTS FAULT WAS WORN THROUGH INSULATION BY ADJACENT LIKE TYPE WIRES IN MID-HARNESS, WORN AND BURNED SEVERAL PLACES WITHIN THE HARNESS.  ALSO DISCOVERED WORN, CUT, AND BURNED WIRES IN SAME HARNESS TO OTHER SYSTEMS CONTAINED IN THE BUNDLE.
